# SDR ASOA2013120309524

- Difficulty date: November 6, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,677 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER SILL SUPPORT ANGLE CORROSION AROUND PROX SWITCH AND GROUNDING STUD.  REMOVED LOWER SILL ANGLE IAW SRM 51-42-06, 51-42-13 AND 51-42-21.    DRILLED AND INSTALLED LOWER SILL ANGLE IAW SRM 51-40-11-00.
